# SDR AALA201607229009

- Difficulty date: July 21, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 61,660 hours, 22,900 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Condition: Cracked
- Location: Frame 43
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE BOX BEAM UPPER FLANGE CRACKED AT FRAME 43 AND STRINGER 15L.  REPAIRED IAW EO 5315Y066.
